# SDR VNAA202006029997

- Difficulty date: June 2, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 12,379 hours, 11,245 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324294
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R IS CORRODED BETWEEN FS 319 AND FS 333.  REPLACED STRINGER.
